# SDR ASAA2015091513061

- Difficulty date: September 15, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 32,935 hours, 10,186 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  ACCOMPLISHED SYSTEM BITE CHECK IAW AMM 21-61-00.  SYSTEM OPS CHECKS NORMAL.  NO HISTORY 90 DAYS.
